Non-greedy minimum interference routing algorithm for bandwidth-guaranteed flows

Tan, Su-Wei and Lee, Sze-Wei and Vaillaint, Benoit (2002) Non-greedy minimum interference routing algorithm for bandwidth-guaranteed flows. Computer Communications Journal, 25 (17). pp. 1640-1652. ISSN 0140-3664 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


This paper presents a new non-greedy routing and admission control algorithm for the dynamic routing of bandwidth-guaranteed tunnels. The algorithm operates online that is handling requests which arrive one at a time without prior knowledge of the traffic pattern. It combines the key concepts in the minimum interference routing algorithm and the algorithms developed based on theoretic competitive analysis to provide efficient routing. Using extensive simulations, we show that our algorithm out-performs several previously proposed algorithms on several metrics such as the acceptance rate of the tunnel set-up requests, fairness and the capability of providing priorities to tunnel requests of certain source-destination pairs in the network. (C) 2002 Elsevier Science B.V. All rights reserved.

Item Type: Article
Uncontrolled keywords: quality of service routing, bandwidth-guaranteed path selection, MPLS
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing
Depositing User: Mark Wheadon
Date Deposited: 24 Nov 2008 17:59
Last Modified: 07 Jul 2009 11:09
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year